# SDR SWAA2023022897766

- Difficulty date: February 1, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-1 ENG I/B FAN COWL INTERNAL INTERCOSTAL CRACKED @ UPPER EDGE AFT OF ENG SERVICE OIL ACCESS DOOR MKD DOT<[01] REMOVED 1EA DAMAGED SHIELD FROM NO-1 ENG I/B FAN COWL PER SRM 51-40-02;[02] VERIFIED STEP 1;[03] LOCATED AND DRILL 1E/A SHIEL      LOCATED AND DRILL     1E/A      LOCATED AND DRILL 1E/A NEW SHIELD PER SRM 51-40-05;[04] VERIFIED STEP 3 OK TO INSTALL NEW SHIELD.;[05] REMOVED DAMAGED SHIELD .INSTALLED NEW SHIEL ON NO - 1 ENG I/B FAN COWL PER SRM 51-40-02;[06] VERIFIED STEP 5
